Tylenol Extra Strength Flu 24 Hour Convenience Pack 20 EZTabs (10 Daytime + 10 Nighttime)
Health Yourself Today

Tylenol Extra Strength Flu 24 Hour Convenience Pack 20 EZTabs (10 Daytime + 10 Nighttime)

Regular price $11.49 $0.00

Daytime: Nasal Congestion; Dry Cough; Fever; Aches & Pain
Nighttime: Nasal Congestion; Dry Cough; Fever; Aches & Pain; Runny Nose/Sneezing

Dosage: Adult Use Only (12 Years and Over): Take 1-2 Daytime or Nighttime tablets every 4 hours as needed. Do not exceed a combined total of 8 tablets per day. 

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes; dark urine; sweating; nausea; vomiting; stomach pain; unusual tiredness; loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening; blisters; rash. If any of the above noted symptoms occur, stop use and seek medical help right away.
Do not use: with any other products containing acetaminophen or other cough/cold or pain/fever medications - If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are allergic to any of the ingredients; with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug.
Ask a doctor or pharmacist before use if you: have been told that your body breaks down drugs slowly or are taking other medications including the blood thinning drug Warfarin, sedatives or tranquilizers; have heart or thyroid disease; high blood pressure; diabetes;  glaucoma; liver or kidney disease; difficulty urinating due to an enlarged prostate; are elderly, pregnant or breastfeeding; have a persistent cough such as occurs with smoking, asthma or emphysema; cough with excessive phlegm (mucus); have difficulty breathing or other chronic lung conditions as these could be signs of a serious condition.
When using this product (Nighttime tablets only): drowsiness or excitability (especially in children) may occur; do not drive or engage in activities requiring alertness; avoid alcohol; alcohol, sedatives, and tranquilizers may increase drowsiness.
Stop use and ask a doctor if: symptoms last for more than 5 days; fever lasts for more than 3 days; nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen; are accompanied by a high fever or the production of thick, yellow/green phlegm.

Keep out of the reach of children. This package contains enough drug to seriously harm a child. Use only on the advice of a doctor. In case of overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

Medicinal Ingredients:
Each daytime tablet contains:
Cough Suppressant: Dextromethorphan Hydrobromide 10mg
Decongestant: Phenylephrine Hydrochloride 5mg
Analgesic: Acetaminophen 500mg
Each Nighttime tablet contains:
Cough Suppressant: Dextromethorphan Hydrobromide 10mg
Decongestant: Phenylephrine Hydrochloride 5mg
Analgesic: Acetaminophen 500mg
Antihistamine: Chlorpheniramine Maleate 2mg

Non-Medicinal Ingredients:
Daytime: Carnauba wax, cellulose, corn starch, D&C yellow no. 10 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.
NighttimeCarnauba wax, cellulose, citric acid, corn starch, FD&C blue no. 1 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.